The axiom of real Blackwell determinacy

Daisuke Ikegami, David de Kloet, Benedikt Löwe

Research output: Contribution to journalArticle

Abstract

The theory of infinite games with slightly imperfect information has been developed for games with finitely and countably many moves. In this paper, we shift the discussion to games with uncountably many possible moves, introducing the axiom of real Blackwell determinacy Bl-AD (as an analogue of the axiom of real determinacy AD ). We prove that the consistency strength of Bl-AD is strictly greater than that of AD.

Original languageEnglish
Pages (from-to)671-685
Number of pages15
JournalArchive for Mathematical Logic
Volume51
Issue number7-8
DOIs
Publication statusPublished - 2012 Oct 1
Externally publishedYes

Fingerprint

Axiom

Keywords

  • Blackwell games
  • Consistency strength
  • Real determinacy
  • Sharps

ASJC Scopus subject areas

  • Logic
  • Philosophy

Cite this

The axiom of real Blackwell determinacy. / Ikegami, Daisuke; de Kloet, David; Löwe, Benedikt.

In: Archive for Mathematical Logic, Vol. 51, No. 7-8, 01.10.2012, p. 671-685.

Research output: Contribution to journalArticle

Ikegami, Daisuke ; de Kloet, David ; Löwe, Benedikt. / The axiom of real Blackwell determinacy. In: Archive for Mathematical Logic. 2012 ; Vol. 51, No. 7-8. pp. 671-685.
@article{6d8f95c5b8884eafa4fc3224d3a0d12e,
title = "The axiom of real Blackwell determinacy",
abstract = "The theory of infinite games with slightly imperfect information has been developed for games with finitely and countably many moves. In this paper, we shift the discussion to games with uncountably many possible moves, introducing the axiom of real Blackwell determinacy Bl-AD ℝ (as an analogue of the axiom of real determinacy AD ℝ). We prove that the consistency strength of Bl-AD ℝ is strictly greater than that of AD.",
keywords = "Blackwell games, Consistency strength, Real determinacy, Sharps",
author = "Daisuke Ikegami and {de Kloet}, David and Benedikt L{\"o}we",
year = "2012",
month = "10",
day = "1",
doi = "10.1007/s00153-012-0291-x",
language = "English",
volume = "51",
pages = "671--685",
journal = "Archive for Mathematical Logic",
issn = "0933-5846",
publisher = "Springer New York",
number = "7-8",

}

TY - JOUR

T1 - The axiom of real Blackwell determinacy

AU - Ikegami, Daisuke

AU - de Kloet, David

AU - Löwe, Benedikt

PY - 2012/10/1

Y1 - 2012/10/1

N2 - The theory of infinite games with slightly imperfect information has been developed for games with finitely and countably many moves. In this paper, we shift the discussion to games with uncountably many possible moves, introducing the axiom of real Blackwell determinacy Bl-AD ℝ (as an analogue of the axiom of real determinacy AD ℝ). We prove that the consistency strength of Bl-AD ℝ is strictly greater than that of AD.

AB - The theory of infinite games with slightly imperfect information has been developed for games with finitely and countably many moves. In this paper, we shift the discussion to games with uncountably many possible moves, introducing the axiom of real Blackwell determinacy Bl-AD ℝ (as an analogue of the axiom of real determinacy AD ℝ). We prove that the consistency strength of Bl-AD ℝ is strictly greater than that of AD.

KW - Blackwell games

KW - Consistency strength

KW - Real determinacy

KW - Sharps

UR - http://www.scopus.com/inward/record.url?scp=84867098588&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84867098588&partnerID=8YFLogxK

U2 - 10.1007/s00153-012-0291-x

DO - 10.1007/s00153-012-0291-x

M3 - Article

AN - SCOPUS:84867098588

VL - 51

SP - 671

EP - 685

JO - Archive for Mathematical Logic

JF - Archive for Mathematical Logic

SN - 0933-5846

IS - 7-8

ER -